# SDR CA130513015

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 4,277 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315731
- Condition: Failed
- Location: Mlg
- Part time: 1,716 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF ROLL AT 100 KNOTS BOTH LT MAIN TIRES BLEW. CREW REJECTED TAKEOFF AND CAME TO A STOP ON RUNWAY.  DEPLANED ACFT ON RUNWAY AND ARFF MET ACFT, DEEMED IT SAFE TO GO BACK ON TO RECLAIM PERSONAL BELONGINGS.  BUSSES WERE ARRANGED TO BRING PASSENGERS TO TERMINAL.  NO INJURIES OR ADVERSE PASSENGER REACTION.  HYDRAULIC LINES TORN AND FLAP DAMAGE AS A RESULT OF BLOWN TIRES.  MAINTENANCE CHANGED OUTBOUND LT MAIN WHEEL TO FACILITATE MOVING ACFT TO HANGAR.  TIRE PN, DRO231T. TSN 45 HRS, 28 CYCLES.  AIRPORT AUTHORITY REPORTED NO DEBRIS ON THE RUNWAY THAT COULD HAVE CONTRIBUTED TO THIS FAILURE.  MAINTENANCE FOUND 8 LOOSE TIE BOLTS ON THE LT OTBD MAIN WHEEL.  BOTH L/H MAIN WHEELS AND BRAKE ASSEMBLIES REPLACED.  CVR AND FDR REPLACED FOR READOUT.  BOROSCOPE INSPECTION OF LT ENGINE COMPLETED WITH NO FAULTS FOUND.  LT PROPELLER INSPECTED WITH NR 2 BLADE REPLACED AND HUB REPAIRED.  LT MLG INBD FWD DOOR DAMAGED AND REPLACED. LT MLG INBD AND OTBD AFT DOORS DAMAGED AND REPLACED.  LT MLG SHOCK STRUT AFT FAIRINGS DAMAGED AND REPLACED.  NR 1 HYDRAULIC SYSTEM CASE DRAIN FILTER LINE DAMAGED AND REPLACED.  LT OTBD FLAP LOWER SKIN DENTED BUT WITHIN SRM LIMITS.  LEFT INBD FLAP DAMAGED AND REPLACED.
